# SDR DALA2024031803403

- Difficulty date: March 14, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 33,158 hours, 12,709 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 18054H9501
- Condition: Cracked
- Location: L1
- Part time: 17,750 hours, 7,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5413766) L1 OUTER PANE GLASS SHATTERED AT ALTITUDE. RPLCD L1 WINDSHIELD REF B737 AMM 56-11-11. NEEDS WHCU REPLACEMENT AND CK OUT. RPLCD L1 WHCU AND OPS CK REF B737 AMM 30-41-11 & B737 AMM 30-41-21.
